Bulletin of the American Mathematical Society

Review: R. L. Goodstein, Mathematical logic

Hartley Rogers

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 64, Number 1 (1958), 32-35.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183522234

Citation

Rogers, Hartley. Review: R. L. Goodstein, Mathematical logic. Bull. Amer. Math. Soc. 64 (1958), no. 1, 32--35.https://projecteuclid.org/euclid.bams/1183522234


Export citation